Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Algèbres $ A$-convexes et problème de Michael


Authors: M. Akkar, L. Oubbi and M. Oudadess
Journal: Proc. Amer. Math. Soc. 110 (1990), 97-101
MSC: Primary 46H05
MathSciNet review: 1014641
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We give an example of a locally $ A$-convex algebra which is neither $ m$-convex nor uniformly $ A$-convex. This example is used to answer some questions on $ A$-convex algebras (see symbol 4). We especially show that Michael's problem (in $ m$-convex algebras) is equivalent to the same problem in $ A$-convex algebras. Finally some questions on bounded sets in $ A$-convex algebras are studied.


References [Enhancements On Off] (What's this?)

  • [1] O. H. Cheikh and M. Oudadess, On a commutativity question in Banach algebras, Arab. Gulf. J. Res. Math. Phys. Sci. A 6 (1988), 173-179. MR 962301 (89i:46053)
  • [2] A. C. Cochran, Topological algebras and Mackey topologies, Proc. Amer. Math. Soc. 30 (1973), 473-479. MR 0333735 (48:12059)
  • [3] -, Representation of $ A$-convex algebras, Proc. Amer. Math. Soc. 41 (1973), 473-479. MR 0333735 (48:12059)
  • [4] A. C. Cochran, R. Keown, and C. R. Williams, On a class of topological algebras, Pacific J. Math. 34 (1970), 17-25. MR 0273399 (42:8278)
  • [5] J. B. Conway, The strict topology and compactness in the space of measures, Bull. Amer. Math. Soc. 72 (1966), 75-78. MR 0187054 (32:4509)
  • [6] H. Kemmoun, Contribution aux algèbres localement $ A$-convexes, Thèse de 3ème Cycle, Ècole Normale Supérieure Takaddoum, Rabat, Maroc, 1986.
  • [7] A. Michael, Locally multiplicatively convex topological algebras, Mem. Amer. Math. Soc., no. 11, Amer. Math. Soc., Providence, RI, 1952. MR 0051444 (14:482a)
  • [8] M. Oudadess, Théorèmes de structure et propriétés fondamentales des algèbres localement uniformément $ A$-convexes, C.R. Acad. Sci. Paris Sér. I Math. 296 (1983), 851-853. MR 712756 (84g:46070)
  • [9] -, Fundamental properties of locally $ A$-convex algebras, Pub. Math., École Normale Supérieure Takaddoum, No. 1, Rabat, Maroc., 1985-86, pp. 7.1-7.6.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46H05

Retrieve articles in all journals with MSC: 46H05


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1990-1014641-8
PII: S 0002-9939(1990)1014641-8
Keywords: Locally $ A$-convex algebras, locally multiplicatively convex algebras, bounded sets, Michael Problem
Article copyright: © Copyright 1990 American Mathematical Society